# SDR 9616079929

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Line
- Condition: Disconnected
- Location: Rt Boost Pump
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL BEGAN VENTING FROM LEFT WING EN ROUTE DCA-MSP.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  FORWARD AND AFT RIGHT FUEL PRESSURE LIGHTS WOULD NOT EXTINGUISH AFTER LANDING.  MAINTENANCE FOUND FUEL LINE AT FORWARD RIGHT FUEL BOOST PUMP DISCONNECTED AT UNION.  LINE WAS RECONNECTED AND A NEW O-RING WAS INSTALLED.  LEAK AND OPERATIONAL CHECK NORMAL, AIRCRAFT RETURNED TO SERVICE.
